Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Homotopy linear algebra

Autor
Galvez, M.; Kock, J.; Tonks, A.
Tipus d'activitat
Article en revista
Revista
Proceedings of the Royal Society of Edinburgh: Section A Mathematics
Data de publicació
2018-04
Volum
148
Número
2
Pàgina inicial
293
Pàgina final
325
DOI
https://doi.org/10.1017/S0308210517000208 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/112830 Obrir en finestra nova
URL
https://www.cambridge.org/core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics/article/homotopy-linear-algebra/8E584127A7FB28AE5520B6604C7FC3C2 Obrir en finestra nova
Resum
By homotopy linear algebra we mean the study of linear functors between slices of the 8-category of 8-groupoids, subject to certain finiteness conditions. After some standard definitions and results, we assemble said slices into 8-categories to model the duality between vector spaces and profinite-dimensional vector spaces, and set up a global notion of homotopy cardinality à la Baez, Hoffnung and Walker compatible with this duality. We needed these results to support our work on incidence alge...
Citació
Galvez, M., Kock, J., Tonks, A. Homotopy linear algebra. "Proceedings of the Royal Society of Edinburgh: Section A Mathematics", Abril 2018, Volume 148, Issue 2, p. 293-325
Paraules clau
Duality, Homotopy Cardinality, Homotopy Finiteness, Infinity-groupoids, Linear Algebra
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants